# SDR SWAA2016041250801

- Difficulty date: March 16, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 57,118 hours, 33,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB CRACKED AT BS 1016, RBL 2.5.  REPAIRED WEB IAW EA.
